# SDR 97UAL900325

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Gasket
- Part number: 0690001971
- Condition: Worn
- Location: Stab Trim
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

LEFT HYDRAULIC EICAS MESSAGE AND QUANTITY LIGHT ON OVERHEAD CAME ON DURING TAKEOFF WITH HYDRAULIC QUANTITY INDICATION DROP.  *S/D*  REPLACED LEAKING STAB TRIM SERVO PLATE GASKET.
